[Previous Months][Date Index][Thread Index][Join - Register][Login]
[Message Prev][Message Next][Thread Prev][Thread Next]

[IP] RE: insulin-pumpers-digest V5 #320

Happens to me too.  A while ago on another list there was a similar
discussion.  Some people never experience the sting, others (myself
included) felt it quite often.  It was decided that perhaps the canula was
close to a nerve ending, or muscle.  I don't know what causes it, or how to
fix it, but I usually just find that if I bite the bullet and ignore it,
(which isn't always easy, sometimes it REALLY burns), I don't have to waste
a set and replace it.  The burn has no effect on my absorbtion level, or

BTW, just got my HbA1c and since pumping for the last 2 years, every test
has been consistant at 6.0, which is non-diabetic in my labs rating.  :)

David ~~~~~~~~and MiniMe

email @ redacted
Type 1 1/2  LADA  (who LOVES his MiniMed 507c Insulin Pump)!
Assimilated into the Borg Collective on May 3, 1999, at 1200 hours

-----Original Message-----

Date: Sat, 28 Jul 2001 23:28:15 -0400
From: David Zakary <email @ redacted>
Subject: [IP] Burning sensation

After over 3 years of pumping I had figured that I had experienced just
about all of the odd things that can come about from pumping. Had a new
one yesterday. Whenever I did a bolus the insulin going in gave me a
very painful burning sensation. Anyone else experienced that?

The site, generally, felt good. After a couple of boluses I gave up and
yanked the infusion set early. It was very odd, never had that one

Dave Z.
for HELP or to subscribe/unsubscribe, contact: HELP@insulin-pumpers.org
send a DONATION http://www.Insulin-Pumpers.org/donate.shtml